# SDR SWAA2016011948109

- Difficulty date: December 16, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 74,646 hours, 62,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545877507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER HINGE CUT OUT CRACKED AT BS 290 RT, WL 257.  REPAIRED CUT OUT IAW EA.
